Weak approximations and extrapolations of stochastic differential equations with jumps

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

38 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)1747-1767
Journal / PublicationSIAM Journal on Numerical Analysis
Issue number6
Publication statusPublished - 2000


Numerical discretization schemes are developed to approximate functionals of stochastic differential equations with jumps, and the convergence is shown to have an appropriate order. For the Euler scheme and the second order weak scheme, the leading coefficient of their global errors are determined by the stochastic Taylor expansion. Based on the error expression, the extrapolation technique can be applied to get a higher order convergence. Numerical examples are provided to compare various weak schemes and extrapolations.

Research Area(s)

  • Extrapolation method, Itô-Taylor expansion, Jump diffusion, Weak convergence